# SDR CA051116011

- Difficulty date: November 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,014 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 40336000
- Condition: Cracked
- Location: Actuator Attach
- Part time: 9,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CARRYING OUT SL1088 CRACKS WERE FOUND AT THE ACTUATOR LUGS ON THE LINK ASSY.  IAW SERVICE LETTER.  NEW LINK ASSY INSTALLED.
